# SDR SWAA2022102461659

- Difficulty date: October 19, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N8513F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36976
- Aircraft time: 19,874 hours, 9,463 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY AND FWD GALLEY DOOR EMERGENCY EXIT LIGHTS INOP / [01] REMOVED REPLACED AND OPS CHECKED FWD ENTRY AND FWD GALLEY EMERGENCY BATTERY PACKS PER AMM 33-51-06
